Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 6, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Apr 29, 2010, 11:27 PM CDT for 17 counties in Kansas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2010, 11:27 PM CDT (04:27 UTC)
- Expired
- Apr 30, 2010, 6:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Topeka, KS
Counties Anderson County, KS, Brown County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 21 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
666 WWUS73 KTOP 300427 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1127 PM CDT THU APR 29 2010 KSZ011-012-022>024-035>038-300900- /O.NEW.KTOP.WI.Y.0006.100430T0427Z-100430T0900Z/ NEMAHA-BROWN-RILEY-POTTAWATOMIE-JACKSON-DICKINSON-GEARY-MORRIS- WABAUNSEE- INCLUDING THE CITIES OF...HIAWATHA...MANHATTAN...ABILENE... JUNCTION CITY 1127 PM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE EARLY MORNING...AND DECREASE WITH THE PASSAGE OF COLD FRONT BEFORE DAWN. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL OCCUR. * IMPACTS...MOTORISTS TRAVELING ON EAST TO WEST ORIENTED ROADS WILL FIND TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS TRAVELING ON EAST TO WEST ROADWAYS WILL NEED TO KEEP A TIGHT GRIP ON THE STEERING WHEEL AND BE PREPARED FOR SUDDEN GUSTS OF WIND. HIGH PROFILE VEHICLES WILL BE ESPECIALLY DIFFICULT TO CONTROL. && $$ KSZ026-039-040-054>056-058-059-300900- /O.NEW.KTOP.WI.Y.0006.100430T0427Z-100430T1300Z/ JEFFERSON-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA...OTTAWA 1127 PM CDT THU APR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT FRIDAY. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT...WITH DECREASES OCCURRING WITH THE PASSAGE OF COLD FRONT AROUND DAWN FRIDAY. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL OCCUR. * IMPACTS...MOTORISTS TRAVELING ON EAST TO WEST ORIENTED ROADS WILL FIND TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS TRAVELING ON EAST TO WEST ROADWAYS WILL NEED TO KEEP A TIGHT GRIP ON THE STEERING WHEEL AND BE PREPARED FOR SUDDEN GUSTS OF WIND. HIGH PROFILE VEHICLES WILL BE ESPECIALLY DIFFICULT TO CONTROL. && $$
4 follow-up statements
699 WWUS73 KTOP 300641 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 141 AM CDT FRI APR 30 2010 KSZ011-012-022-023-035-036-300745- /O.CAN.KTOP.WI.Y.0006.000000T0000Z-100430T0900Z/ NEMAHA-BROWN-RILEY-POTTAWATOMIE-DICKINSON-GEARY- INCLUDING THE CITIES OF...HIAWATHA...MANHATTAN...ABILENE... JUNCTION CITY 141 AM CDT FRI APR 30 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND ADVISORY. THE STRONG SOUTHERLY WINDS HAVE DIMINISHED WITH THE COLD FRONT MOVING IN FROM THE NORTHWEST. GUSTY WINDS WILL STILL BE POSSIBLE...BUT THEY SHOULD NOT BE AS STRONG. $$ KSZ024-037-038-300900- /O.CON.KTOP.WI.Y.0006.000000T0000Z-100430T0900Z/ JACKSON-MORRIS-WABAUNSEE- 141 AM CDT FRI APR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE EARLY MORNING...AND DECREASE WITH THE PASSAGE OF COLD FRONT BEFORE DAWN. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL OCCUR. * IMPACTS...MOTORISTS TRAVELING ON EAST TO WEST ORIENTED ROADS WILL FIND TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS TRAVELING ON EAST TO WEST ROADWAYS WILL NEED TO KEEP A TIGHT GRIP ON THE STEERING WHEEL AND BE PREPARED FOR SUDDEN GUSTS OF WIND. HIGH PROFILE VEHICLES WILL BE ESPECIALLY DIFFICULT TO CONTROL. && $$ KSZ026-039-040-054>056-058-059-301300- /O.CON.KTOP.WI.Y.0006.000000T0000Z-100430T1300Z/ JEFFERSON-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA...OTTAWA 141 AM CDT FRI APR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT...WITH DECREASES OCCURRING WITH THE PASSAGE OF COLD FRONT AROUND DAWN FRIDAY. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL OCCUR. * IMPACTS...MOTORISTS TRAVELING ON EAST TO WEST ORIENTED ROADS WILL FIND TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS TRAVELING ON EAST TO WEST ROADWAYS WILL NEED TO KEEP A TIGHT GRIP ON THE STEERING WHEEL AND BE PREPARED FOR SUDDEN GUSTS OF WIND. HIGH PROFILE VEHICLES WILL BE ESPECIALLY DIFFICULT TO CONTROL. && $$
039 WWUS73 KTOP 300711 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 211 AM CDT FRI APR 30 2010 KSZ024-037-038-300815- /O.CAN.KTOP.WI.Y.0006.000000T0000Z-100430T0900Z/ JACKSON-MORRIS-WABAUNSEE- 211 AM CDT FRI APR 30 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND ADVISORY. THE COLD FRONT HAS MOVED INTO THE AREA CAUSING THE STRONG SOUTHERLY WINDS TO SUBSIDE. GUSTY WINDS WILL CONTINUE THROUGH THE EARLY MORNING...HOWEVER THEY SHOULD NOT BE AS STRONG. $$ KSZ026-039-040-054>056-058-059-301300- /O.CON.KTOP.WI.Y.0006.000000T0000Z-100430T1300Z/ JEFFERSON-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA...OTTAWA 211 AM CDT FRI APR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT...WITH DECREASES OCCURRING WITH THE PASSAGE OF COLD FRONT AROUND DAWN FRIDAY. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH WILL OCCUR. * IMPACTS...MOTORISTS TRAVELING ON EAST TO WEST ORIENTED ROADS WILL FIND TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS TRAVELING ON EAST TO WEST ROADWAYS WILL NEED TO KEEP A TIGHT GRIP ON THE STEERING WHEEL AND BE PREPARED FOR SUDDEN GUSTS OF WIND. HIGH PROFILE VEHICLES WILL BE ESPECIALLY DIFFICULT TO CONTROL. && $$
302 WWUS73 KTOP 300852 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 352 AM CDT FRI APR 30 2010 KSZ026-039-040-054-055-058-301000- /O.CAN.KTOP.WI.Y.0006.000000T0000Z-100430T1300Z/ JEFFERSON-SHAWNEE-DOUGLAS-LYON-OSAGE-COFFEY- INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA 352 AM CDT FRI APR 30 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE WIND ADVISORY. $$ KSZ056-059-301100- /O.EXT.KTOP.WI.Y.0006.000000T0000Z-100430T1100Z/ FRANKLIN-ANDERSON- INCLUDING THE CITY OF...OTTAWA 352 AM CDT FRI APR 30 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. * TIMING...STRONG WINDS WILL CONTINUE TO NEAR DAWN. * WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS 45 MPH WILL CONTINUE. * IMPACTS...MOTORISTS TRAVELING ON EAST TO WEST ORIENTED ROADS WILL FIND TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS TRAVELING ON EAST TO WEST ROADWAYS WILL NEED TO KEEP A TIGHT GRIP ON THE STEERING WHEEL AND BE PREPARED FOR SUDDEN GUSTS OF WIND. HIGH PROFILE VEHICLES WILL BE ESPECIALLY DIFFICULT TO CONTROL. && $$
259 WWUS73 KTOP 301045 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 545 AM CDT FRI APR 30 2010 KSZ056-059-301145- /O.EXP.KTOP.WI.Y.0006.000000T0000Z-100430T1100Z/ FRANKLIN-ANDERSON- INCLUDING THE CITY OF...OTTAWA 545 AM CDT FRI APR 30 2010 ...WIND ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING. WIND SPEEDS HAVE DIMINISHED SHARPLY SINCE EARLIER THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Apr 29, 6:20 PM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Apr 29, 6:20 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 620 PM CDT THU APR 29 2010 .AVIATION...FOR THE 00Z TAFS. CONVECTION WILL GRADUALLY SPREAD SOUTHEAST WITH TIME AFTER 3Z. DIFFICULT TO TIME EXACTLY AT THIS POINT HOWEVER GIVEN THE RISK FOR RESTRICTED VIS CONDS IN THE CONVECTION WE WILL LEAVE THE TEMPO AT MHK WHILE KEEPING VCTS AND CB IN THE FCST THROUGH THE PERIOD. GUSTY WINDS SHOULD PERSIST AS WELL. .PREV DISCUSSION... SHORT TERM...TONIGHT THROUGH FRI. A DRYLINE CURRENTLY SITUATED FROM NEAR MARYSVILLE BACK TO SALINA WILL SLOWLY RETREAT NORTHWEST THIS AFTERNOON AS SFC LOW PRESSURE CONTINUES TO DEEPEN IN SE COLORADO AND SW KANSAS. THE SFC LOW IS IN RESPONSE TO A STRONG SHORT WAVE NOW CROSSING THE ROCKIES...AND AN ASSOCIATED JET MAX ROUNDING THE BASE OF THE TROUGH. THUNDERSTORM DEVELOPMENT IS ANTICIPATED ALONG THE DRY LINE POTENTIALLY AS EARLY AS THE NEXT COUPLE OF HOURS WHERE CONVERGENCE IS MAXIMIZED. MODERATE INSTABILITY AND VERY STRONG SHEAR VALUES WILL PROMOTE RAPID STORM ORGANIZATION PROVIDED THAT UPDRAFTS ARE SUFFICIENTLY STRONG TO RESIST BEING SHEARED APART. MORE WIDESPREAD DEVELOPMENT IS EXPECTED BY EVENING AS THE TROUGH AND ASSOCIATED HEIGHT FALLS BEGIN TO EJECT ACROSS THE PLAINS. ANTICIPATE INITIAL SUPERCELLULAR STORM MODE WILL RAPIDLY TRANSLATE INTO MORE OF A LINE ECHO WAVE PATTERN WITH A BROKEN LINE OF THUNDERSTORMS CONTAINING EMBEDDED SUPERCELL ROTATIONAL CHARACTERISTICS. LOW LEVEL SHEAR WILL INCREASE MARKEDLY FROM 00Z ON AS THE LOW LEVEL JET INCREASES. THIS MAY PROVIDE A BRIEF PERIOD DURING THE EVENING WHEN THUNDERSTORMS WILL BE SURFACE BASED AND COINCIDE WITH THE STRONGER SHEAR VALUES TO LOCALLY ENHANCE THE TORNADIC THREAT WITH THE STRONGER UPDRAFTS. HOWEVER...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY THREATS WITH ANY CONVECTIVE ACTIVITY. AS THE NIGHT PROGRESSES...EXPECT STORMS TO BECOME LARGELY ELEVATED AND SHOULD SEE THE WIND AND TORNADO THREAT DECREASE. THERE IS SOME CONCERN THAT THE STORMS WILL REMAIN AT LEAST NEAR SURFACE BASED ALONG THE FRONTAL BOUNDARY ITSELF...AND MESOSCALE ANALYSIS WILL BE KEY IN ANALYZING THE SEVERE WEATHER THREAT OVERNIGHT. PURELY ELEVATED CONVECTION WOULD FAVOR HAIL AS THE MAIN SEVERE THREAT WITH THE STRONGEST UPDRAFTS...WHILE ANY STORM ABLE TO BE ROOTED NEAR THE SFC WOULD MAINTAIN THE WIND AND TORNADO THREAT GIVEN THE LARGE AMOUNT OF WIND ENERGY WITH THIS SYSTEM. EXPECT THE ENTIRE SYSTEM TO SHIFT SLIGHTLY NORTH AFTER DEVELOPMENT GIVEN THE LOW PRESSURE TO THE WEST AND THE RETREATING FRONTAL BOUNDARIES. WILL EVENTUALLY BEGIN TO MOVE EAST ACROSS THE REGION AFTER 06Z. THIS SLOW INITIAL PROGRESSION MAY ENHANCE THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WITH THE SYSTEM. EXPECT THE COLD FRONT TO WAIT UNTIL LATE FRIDAY BEFORE FINALLY CLEARING THE REGION...BUT ANY THUNDERSTORM THREAT TOMORROW WILL BE DEPENDENT UPON DEVELOPING INSTABILITY AND THIS IS VERY MUCH IN QUESTION AT THIS POINT...RATHER THE INSTABILITY AXIS SHOULD BE MUCH STRONG TO THE EAST OVER MISSOURI. BARJENBRUCH EXTENDED...FRI NIGHT-NEXT THU. THE AREA WILL REMAIN WITHIN THE UPPER TROUGH AXIS THROUGH MON WITH SEVERAL DISTURBANCES AND CHCS FOR PRECIP STILL POSSIBLE SAT-MON. THE WEAKENING UPPER TROUGH AXIS WILL FINALLY PASS MON-TUES WHEN ANOTHER LONGWAVE TROUGH WILL DEVELOP ACROSS THE NORTHERN ROCKIES/US WHICH WILL ACT TO FORCE A COLD FRONT THROUGH THE PLAINS AROUND THE WEDS-THU TIME FRAME WITH ADDITIONAL PRECIP CHCS THEN. ALL IN ALL NEAR SEASONAL TEMPS THROUGH THE PERIOD. && && .TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 12AM FOR PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS. && BARJENBRUCH/OMITT/BARJENBRUCH
Hazardous weather outlook, Apr 29, 8:26 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 826 PM CDT THU APR 29 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-010130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 826 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...WITH EMBEDDED SEVERE WEATHER...HAS DEVELOPED ACROSS NORTH CENTRAL KANSAS. THE THREAT FOR SEVERE THUNDERSTORMS WITH HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH ARE POSSIBLE TONIGHT ACROSS NORTH CENTRAL KANSAS. THERE IS ALSO A THREAT OF ISOLATED TORNADOES... MAINLY PRIOR TO 11 PM. THUNDERSTORM ACTIVITY WILL MOVE TO THE SOUTHEAST DURING THE OVERNIGHT HOURS. SEVERE WEATHER REMAINS POSSIBLE THROUGH THE NIGHT ACROSS MUCH OF THE AREA...ALTHOUGH A SLIGHT WEAKENING TREND IS EXPECTED. DAMAGING WINDS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS ARE THE MAIN THREATS AFTER MIDNIGHT...WITH A LOW END THREAT FOR A TORNADO. SOUTH WINDS AT 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE DURING THE EVENING HOURS SOUTH AND EAST OF THE COLD FRONT AND ASSOCIATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL PERSIST FOR MUCH OF THE AREA FRIDAY MORNING AND LINGER INTO EAST CENTRAL AND PORTIONS OF NORTHEAST KANSAS FRIDAY AFTERNOON. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...MAINLY EAST OF A SABETHA TO EMPORIA LINE. THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR THE ENTIRE AREA FROM SUNDAY NIGHT INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL CONTINUE TO BE NEEDED ACROSS NORTH CENTRAL AND EXTREME NORTHEAST KANSAS TONIGHT...AND MAY BE NEEDED OVER THE REST OF NORTHEAST AND EAST CENTRAL KANSAS LATE TONIGHT THROUGH FRIDAY MORNING.
In the hours before
Local storm report, Apr 29, 8:45 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 1 ESE REPUBLIC 39.92N 97.80W
04/29/2010 E0.88 INCH REPUBLIC KS TRAINED SPOTTER
&&
JLLocal storm report, Apr 29, 8:58 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 7 WNW MUNDEN 39.94N 97.66W
04/29/2010 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&
JLLocal storm report, Apr 29, 9:32 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
932 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BELLEVILLE 39.82N 97.63W
04/29/2010 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
&&
JLLocal storm report, Apr 29, 9:59 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
959 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 6 S JAMESTOWN 39.52N 97.87W
04/29/2010 E0.88 INCH CLOUD KS TRAINED SPOTTER
&&
JLLocal storm report, Apr 29, 10:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1051 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL 3 W WASHINGTON 39.81N 97.11W
04/29/2010 E0.75 INCH WASHINGTON KS TRAINED SPOTTER
&&
JLLocal storm report, Apr 29, 11:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1119 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 4 NNE MILTONVALE 39.41N 97.42W
04/29/2010 E1.00 INCH CLOUD KS TRAINED SPOTTER
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:12 PM CDT | Tornado Warning | TOP | Washington | 16 min |
| Apr 29, 7:14 PM CDT | Tornado Warning | TOP | Republic | 46 min |
| Apr 29, 7:50 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Apr 29, 8:31 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 44 min |
| Apr 29, 8:32 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 48 min |
| Apr 29, 9:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa, Republic | 46 min |
| Apr 29, 10:15 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Ottawa, Republic, Washington | 3 hr |
| Apr 29, 10:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 52 min |
| Apr 29, 10:34 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Apr 29, 10:54 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 41 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 48 min |
| Apr 29, 11:24 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 51 min |
| Apr 30, 12:02 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 43 min |
| Apr 30, 12:31 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 44 min |
| Apr 30, 8:33 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 27 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.